Moment Estimates for Exponential Sums Over k-free Numbers

Eugen Keil*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)

Abstract

We investigate the size of L-p-integrals for exponential sums over k-free numbers and prove essentially tight bounds.

Original languageEnglish
Pages (from-to)607-619
Number of pages13
JournalInternational Journal of Number Theory
Volume9
Issue number3
DOIs
Publication statusPublished - May 2013

Keywords

  • Exponential sum
  • k-free numbers
  • squarefree numbers
  • integral
  • ADDITIVE THEORY
  • INTEGERS

Cite this